Singularities of the scattering kernel for trapping obstacles

    Research output: Contribution to journalArticle

    Abstract

    It is shown that for certain classes of trapping obstacles K in R(n) there exists a sequence of scattering rays in the exterior of K with sojourn times T-m --> infinity such that -T-m is a singularity of the scattering kernel for all m.
    Original languageEnglish
    Pages (from-to)737-756
    JournalAnnales Scientifiques de L Ecole Normale Superieure
    Volume29
    Publication statusPublished - 1996

      Fingerprint

    Cite this